| Model Number |
Harmony iQ 2800 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the monitors connected to their harmony iq integration system were flickering.This event did not occur during a patient procedure.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that there was distortion when attempting to route video to the monitors.To resolve the issue, the technician rebooted the iq cpu stack, tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.